MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE KIT,OPEN HEART CON (HCOA )933; CARDIOVASCULAR PROCEDURE KIT

MEX03 MEXICO-JUAREZ PRESOURCE KIT,OPEN HEART CON (HCOA )933; CARDIOVASCULAR PROCEDURE KIT
Model Number PVCGOHCOA
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported that during a coronary artery bypass graft, the or towels pwtb04-stm from the open heart kit pvcgohcoa were fraying, causing fibers to be left on gloves and instruments.The fraying material was wiped off instruments and staff had to change gloves during procedure.No injury reported.No patient demographics or event date provided.Report being filed for potential risk.
 
Additional Manufacturer Narrative
Mdr supplemental report being filed as the results of the investigation are ready.From the device history record, lot#20191211-23-sh was manufactured on 12th dec 2019.No exception was recorded in the device history record that could lead to the reported incident.No sample was returned for investigation, only photos were provided.There was no fray visible, but there was lint on the surface of the product.Supplier checked on their retained sample and the sample is intact without any fray on it.There is 1 occurrence reported in the past 12 months.According to supplier, operation room towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: a.Suction machines have been installed in grey cloth rolling process, dyeing process and cutting process.B.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.C.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).D.In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, no abnormal situation was found in retained sample, production process and device history record.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.

Brand Name
KIT,OPEN HEART CON (HCOA )933
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10347529
Report Number1423537-2020-00493
Device Sequence Number19536464
Product Code OEZ
UDI-Device Identifier10888439637335
UDI-Public10888439637335
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPVCGOHCOA
Device Catalogue NumberPVCGOHCOA
Device Lot Number386435
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/01/2020
Supplement Date Received by Manufacturer07/01/2020
Initial Report FDA Received Date07/30/2020
Supplement Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;